Advertisement

Science China Mathematics

, Volume 60, Issue 6, pp 1149–1162 | Cite as

Intrinsic derivative, curvature estimates and squeezing function

  • LiYou ZhangEmail author
Reviews

Abstract

This survey paper consists of two folds. First of all, we recall the concept of intrinsic derivative which was introduced by Lu (1979) and the related works due to Lu in his last ten years, including the holomorphically isometric embedding into the infinite dimensional Grassmann manifold and the Bergman curvature estimates for bounded domains in ℂ n . Inspired by Lu’s idea, we give the lower and upper bounds estimates for the Bergman curvatures in terms of the squeezing function—one concept originally introduced by Deng et al. (2012). Finally, we survey some recent progress on the asymptotic behaviors for Bergman curvatures near the strictly pseudoconvex boundary points and present some open problems on the squeezing functions of bounded domains in ℂ n .

Keywords

Bergman kernel intrinsic derivative squeezing function 

MSC(2010)

32H02 32T15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant Nos. 11371025 and 11671270). The author dedicates the paper for the memory of the late Professor Qikeng Lu, from whom the author has learnt not only mathematics, but also the attitude towards life and truth. The author also thanks the referees’ comments which made the paper more readable.

References

  1. 1.
    Cheng S-Y, Yau S-T. On the existence of a complete Kähler metric on non-compact complex manifolds and the regularity of Fefferman’s equation. Comm Pure Appl Math, 1980, 33: 507–544MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Cho S, Song T. The holomorphic sectional curvature of the Bergman metric in ℂn. Houston J Math, 1995, 21: 441–448MathSciNetzbMATHGoogle Scholar
  3. 3.
    Deng F, Fornaess J E, Wold E F. Exposing boundary points of strongly pseudoconvex subvarieties in complex spaces. ArXiv:1607.02755, 2016Google Scholar
  4. 4.
    Deng F, Guan Q, Zhang L. Some properties of squeezing functions on bounded domains. Pacific J Math, 2012, 257: 319–341MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Deng F, Guan Q, Zhang L. Properties of squeezing functions and global transformations of bounded domains. Trans Amer Math Soc, 2016, 368: 2679–2696MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Diederich K, Fornaess J E. Comparison of the Bergman and the Kobayashi metric. Math Ann, 1980, 254: 257–262MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Diederich K, Fornaess J E. Boundary behavior of the Bergman metric. ArXiv:1504.02950, 2015zbMATHGoogle Scholar
  8. 8.
    Diederich K, Fornaess J E, Wold E F. Exposing points on the boundary of a strictly pseudoconvex or a locally convexifiable domain of finite 1-type. J Geom Anal, 2014, 24: 2124–2134MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Diederich K, Fornaess J E, Wold E F. A characterization of the ball. ArXiv:1604.05057, 2016zbMATHGoogle Scholar
  10. 10.
    Diederich K, Herbort G. Pseudoconvex domains of semiregular type. In: Contributions to Complex Analysis and Analytic Geometry. Analyse Complexe et Géométrie Analytique. Aspects of Mathematics. vol. E26. Fachmedien- Wiesbaden: Springer, 1994, 127–161CrossRefGoogle Scholar
  11. 11.
    Dinew Ż. An example for the holomorphic sectional curvature of the Bergman metric. Ann Polon Math, 2010, 98: 147–167MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Dinew Ż. On the Bergman representative coordinates. Sci China Math, 2011, 54: 1357–1374MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Engliš M. Boundary behaviour of the Bergman invariant and related quantities. Monatsh Math, 2008, 154: 19–37MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Fornaess J E, Rong F. Estimate of the squeezing function for a class of bounded domains. ArXiv:1606.01335, 2016Google Scholar
  15. 15.
    Fornaess J E, Shcherbina N. A domain with non-plurisubharmonic squeezing function. ArXiv:1604.01480v2, 2016Google Scholar
  16. 16.
    Fornaess J E, Wold E F. An estimate for the squeezing function and estimates of invariant metrics. In: Complex Analysis and Geometry. Springer Proceedings in Mathematics Statistics, vol. 144. Tokyo: Springer, 2015, 135–147MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Fornaess J E, Wold E F. A non-strictly pseudoconvex domain for which the squeezing function tends to one towards the boundary. ArXiv:1611.04464v1, 2016Google Scholar
  18. 18.
    Fu S. Geometry of Reinhardt domains of finite type in ℂ2. J Geom Anal, 1996, 6: 407–431MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Greene R, Kim K-T, Krantz S. The Geometry of Complex Domains. Boston: Birkhäuser, 2011CrossRefzbMATHGoogle Scholar
  20. 20.
    Greene R, Krantz S. The stability of the Bergman kernel and the the geometry of the Bergman kernel. Bull Amer Math Soc, 1981, 4: 111–115MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Greene R, Krantz S. Deformation of complex structures, estimates for ∂̄-equation, stability of the Bergman kernel. Adv Math, 1983, 43: 1–86MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Herbort G. An example of a pseudoconvex domain whose holomorphic sectional curvature of the Bergman metric is unbounded. Ann Polon Math, 2007, 92: 29–39MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Joo J-C, Seo A. Higher order asymptotic behavior of certain Kähler metrics and uniformization for strongly pseudoconvex domains. J Korean Math Soc, 2015, 52: 113–124MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Joo S, Kim K-T. On the boundary points at which the squeezing function tends to one. ArXiv:1611.08356v2, 2016Google Scholar
  25. 25.
    Kim K-T, Yu J. Boundary behavior of the Bergman curvature in strictly pseudoconvex polyhedral domains. Pacific J Math, 1996, 176: 141–163MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Kim K-T, Zhang L. On the uniform squeezing property of bounded convex domains in ℂn. Pacific J Math, 2016, 282: 341–358MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Klembeck P. Kähler metrics of negative curvature, the Bergmann metric near the boundary, and the Kobayashi metric on smooth bounded strictly pseudoconvex sets. Indiana Univ Math J, 1978, 27: 275–282MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Krantz S, Yu J. On the Bergman invariant and curvatures of the Bergman metric. Illinois J Math, 1996, 40: 226–244MathSciNetzbMATHGoogle Scholar
  29. 29.
    Kubota Y. A note on holomorphic imbeddings of the classical Cartan domains into the unit ball. Proc Amer Math Soc, 1982, 85: 65–68MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Liu K, Sun X, Yau S-T. Canonical metrics on the moduli space of Riemann surfaces, I. J Differential Geom, 2004, 68: 571–637MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Lu Q-K. The estimation of the intrinsic derivatives of the analytic mapping of bounded domains. Sci Sinica, 1979, S1: 1–17MathSciNetGoogle Scholar
  32. 32.
    Lu Q-K. Holomorphic invariant forms of a bounded domain. Sci China Ser A, 2008, 51: 1945–1964MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Lu Q-K. On the lower bounds of the curvatures in a bounded domain. Sci China Math, 2015, 58: 1–10MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    McNeal J D. Holomorphic sectional curvature of some pseudoconvex domains. Proc Amer Math Soc, 1989, 107: 113–117MathSciNetzbMATHGoogle Scholar
  35. 35.
    Nemirovskii S, Shafikov R. Uniformization of strictly pseudoconvex domains. I (in Russian). Izv Ross Akad Nauk Ser Mat, 2005, 69: 115–130; translation in Izv Math, 2005, 69: 1189–1202MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Nemirovskii S, Shafikov R. Uniformization of strictly pseudoconvex domains. II (in Russian). Izv Ross Akad Nauk Ser Mat, 2005, 69: 131–138; translation in Izv Math, 2005, 69: 1203–1210MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Wold E F. Asymptotics of invariant metrics in the normal direction and a new characterisation of the unit disk. ArXiv:1606.01794, 2016Google Scholar
  38. 38.
    Yeung S-K. Geometry of domains with the uniform squeezing property. Adv Math, 2009, 221: 547–569MathSciNetCrossRefzbMATHGoogle Scholar
  39. 39.
    Zhang L. On curvature estimates of bounded domains. In: Complex Analysis and Geometry. Springer Proceedings in Mathematics Statistics, vol. 144. Tokyo: Springer, 2015, 353–367MathSciNetCrossRefzbMATHGoogle Scholar
  40. 40.
    Zimmer A. A gap theorem for the complex geometry of convex domains. ArXiv:1609.07050, 2016Google Scholar
  41. 41.
    Zwonek W. Asymptotic behavior of the sectional curvature of the Bergman metric for annuli. Ann Polon Math, 2010, 98: 291–299MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag Berlin Heidelberg 2017

Authors and Affiliations

  1. 1.School of Mathematical SciencesCapital Normal UniversityBeijingChina

Personalised recommendations